# SDR USAA2014111700016

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,047 hours, 35,005 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 3175R7172
- Condition: Arced
- Location: Cockpit
- Part time: 31,602 hours, 8,277 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE, CAPTAIN`S FWD WINDOW WAS ARCING.  R & R THE CAPTAIN'S FWD WINDSHIELD.
